[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.17.16. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1977

Side Effects of Bounce

Author Affiliations

Stamford, Conn

Arch Dermatol. 1977;113(3):376. doi:10.1001/archderm.1977.01640030122027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  Up to now I have seen four cases of an acute contact dermatitis that appear to have been caused by Bounce, a fabric softener used in the drier. Two patients who wore T-shirts developed their rash in the underarm area, and two patients who wore jockey shorts developed their rash on the anterior abdomen.Onset coincided with the first-time use of this product, and clearing occurred rapidly with its discontinuance and with treatment with 1% hydrocortisone cream. A careful history eliminated other causes. In one instance, the Bounce was used to impart a pleasant odor to the garments by placing it between the layers of clothing in a drawer.This is another product with side effects.

First Page Preview View Large
First page PDF preview
First page PDF preview
×